Journal article icon

Journal article

OBSTACLE-INDUCED VOIDS IN 2-DIMENSIONAL GAS-FLUIDIZED BEDS

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
CHEMICAL ENGINEERING SCIENCE
Volume:
49
Issue:
2
Pages:
233-244
Publication date:
1994-01-01
DOI:
ISSN:
0009-2509
Source identifiers:
9398
Pubs id:
pubs:9398
UUID:
uuid:20c3b6d6-8e08-4acc-870c-b8c3d687d90f
Local pid:
pubs:9398
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP